# SDR RAIA201810090005

- Difficulty date: October 9, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 41,416 hours, 25,330 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW FWD O/B CORNER WING TO BODY FAIRING L ANGLE NUTPLATE SUPPORT BRACKET IS CRACKED. REMOVED AND FABRICATED L ANGLE.
